# SDR 99ZZZX991

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION OF NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED THE TACHOMETER WAS IN ERROR.  A CALIBRATED TACHOMETER TESTER INDICATED THE AIRCRAFT TACHOMETER WAS 25 RPM'S LOW AT TAKEOFF AND 75 RPM'S LOW AT IDLE.  A REPLACEMENT TACHOMETER IS BEING INSTALLED.
